Ask a doctor

I Have Headaches, Nausea, and Body Aches. Could my Recent Cosmetic Injections Be to Blame?

I have recently(6th feb) received injections for cosmetic purposes. resylane in my cheeks and vistabex in my forehead. About 10 days following the procedure i began to have head aches, nausea, and sore muscles, which have been getting progressively worse as time goes on. At first i thought i had the flu, but know i am wondering if my symptoms could be as a result of my recent procedure.

Doctor Answers (4)

Headaches, nausea, and body aches related to cosmetic injections?

+1

It is not likely that the issues you are experiencing are due to your treatment. It is possible the symptoms you are experiencing are due to the flu. I would recommend speaking with your physician, as they will be able to examine you in person and provide you with advice. I hope this helps, and feel better!

Web reference: http://www.spaldingplasticsurgery.com/

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Could my sickness be related to cosmetic injections?

+1

It could be, but sounds more like it's the flu. If you were having a reaction of any kind to Restylane or Vistabex (which is a botulinum toxin A), you would be having other symptoms in the injection areas that would show you it was related to that - bad swelling, oozing, rashes, discoloration, etc. If you aren't having these, and did go to an experienced injector who uses legitimate products, I think you just have a bad case of the flu, which worldwide is lasting for some people as long as a month. I always suggest patients return to their injectors in any cases of concern, so you might want to do that, just to be certain.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Overwhelmingly unlikely they are related

+1

Restylane and Vistabex are very well tolerated generally.  Also there tends to be minimal if any migration away from the injection site.

An unlikely allergic reaction, or even infection - would more than likely have localized symptoms first.

Nevertheless, if you are not improving, you should see your doctor to help diagnose the problem.

South Bend Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

Constitutional symptoms after cosmetic injections

+1

Headaches, nauseaa and sore muscles could be coincidental for something else going on or a immune response which is unlikely but possible. If it does not go away in several days, go back and see the doctor/provider who did the injections and or a imuunologist/rheumatologist for a check up and testing.

Web reference: http://www.AdvanceYourBeauty.com

Buffalo General Surgeon
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.